Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Vaginal wetness during intercourse, discharge post sex. PAP exam shows no infections. Will pinealtonin help?

I recently went in for a pap exam and was told that everything was fine no infections.My question is kinda embarassing, during sexual intercourse i get very wet and it is so uncofortable that i just want to stop.Also durig the day i get some discharge .My question is there anything i can take or do to make it stop?I heard that pinealtonin might work?Is there some kind of surgery?I have tried a lot of things but does ot seem to stop...Any information you can give me will be apreciated thank you...
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi
Thanks for your query.
Your discharge during intercourse is naturally happens to facilitate penetration during this act as glands of that area becomes active.
The desire of sex also causes its discharge without act.
in your case it is some what more & that causes you a discomfort.No medicine proved to stop it till date.so try to accept it as natural.so don't worry for it .Have a nice day.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor